Took half a sleeping tablet (temazepan) in (possible) early pregnancy. Very worried! - Mothering Forums

Forum Jump: 
 
Thread Tools
#1 of 3 Old 04-09-2013, 08:04 AM - Thread Starter
 
Peacelily32's Avatar
 
Join Date: May 2012
Posts: 7
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

Hi, I've been trying for a year to get pregnant. I know this isn't very long compared to some people but I've been finding it stressful. 3 weeks ago I had a HSG and my tubes were unblocked to that's good news. I now think that I could be pregnant, but won't know for sure for another week. This would be great but the only problem is I'm freaking out as I had trouble sleeping and, as a one-off, I took half a sleeping tablet (temazepan) twice. Which is only one sleeping tablet over 10 days so I'm probably worrying over nothing. I took it once during ovulation and once a week after possible conception as I was so desperate to sleep and didn't want one of my past cycles of insomnia to return so was trying to nip it in the bud. I'm now beating myself up about it. The only information I can find is that 'Temazepan is dangerous in early pregnancy.' I think this generally means in the first few months, but I didn't think a fetus/embryo would even come into contact with substances taken by the mother in the first 2 weeks of (possible) pregnancy. I know I'm probably over-analysing and I won't be taking it again. But if anyone has had this experience or has any words of reassurance please let me know. I have stupidly freaked myself out by looking on Google so I don't need anyone else to freak me out. Thanks. x

Peacelily32 is offline  
#2 of 3 Old 04-11-2013, 09:26 PM
 
Viola's Avatar
 
Join Date: Feb 2002
Location: Nevada
Posts: 23,378
Mentioned: 2 Post(s)
Tagged: 0 Thread(s)
Quoted: 3 Post(s)

I'm sorry you haven't gotten a response to this.  This kind of question would be better in the general pregnancy question, not the post partum one.

 

I have read in a pregnancy planning book that the first two weeks is almost like a grace period and not to stress out about things that happened during that time.  I took a drug that was a pregnancy risk C and I asked the doctor about it, and she didn't really know.  I think you should talk to your health care practitioner if you are worried, though.

Viola is offline  
#3 of 3 Old 04-11-2013, 10:36 PM
 
LLQ1011's Avatar
 
Join Date: Mar 2012
Posts: 1,008
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
You can call the infant risk line Nd ask them. Google it indont have the number. This ll most likely occured before implantation and half a pill is a low dose. I would jot be concerned.
LLQ1011 is offline  
Reply

Quick Reply
Message:
Drag and Drop File Upload
Drag files here to attach!
Upload Progress: 0
Options

Register Now

In order to be able to post messages on the Mothering Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
If you do not want to register, fill this field only and the name will be used as user name for your post.
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off